| Model Number |
TCDS0801-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the information reviewed, the reported slda appears to be associated with procedural conditions (imaging issues), per the physician.A definitive cause for the reported difficulty in visualization cannot be determined.The reported unexpected medical intervention was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 5 functional tricuspid regurgitation (tr) and annular dilation for a triclip procedure.During the procedure, first triclip xtw was implanted on the central side of anterior and septal leaflet and second triclip xt was implanted on central side of posterior and septal leaflet.It was unclear whether there was complete grasp of the septal leaflet.Upon deployment, it was determined that there was a single leaflet device attachment (slda) and the clip was no longer attached to the septal leaflet.Third triclip xt was implanted on the central side of posterior and septal leaflet to stabilize the slda.Imaging was difficult.The final mr was grade <1.There were no adverse patient effects or clinically significant delays reported.